# SDR CALA2023101303042

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 78,422 hours, 15,315 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 82D0085
- Condition: Faulty
- Location: Sta 328
- Part time: 825,257 hours, 719,204 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C, O

## Discrepancy

AUTOTHROT DISC ON TAKE OFF AFTER SELECTING A/T  A/T DISC EICAS. T/S AS PER FIM 22-32 FAULT TREE 803. REMOVED AND REPLACED THRUST :1 MANAGEMENT COMPUTER AS PER AMM 22-31-01-404-005, PERFORMED MCDP ROTABLE PARTS CHANGE WAS INDICATED - TT # 1615633  SN OFF 0085 TESTS 02 AND 30. ALL TESTS PASSED, A/C REMAINS FULL CAT CAPABILITY. OK TO CONTINUE. PARTS USED:  76-2231-9-0001,QTY COMPUTER, THRUS  OFF 76-2231-9-0001 0085 ON 76-2231-9-0001 2232
